Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have itchy scabs and pus on scalp. Not cured by medicine. Suggest some effective remedy

Hi my husband has these pusts and scabs on his scalp . We have been through so many creams and he has been taking so many tablets but nothing seems to work. He always scratches it as it is itchy and he said it started off as a little pimple and he scratched it, and it gradually got bigger. It doesn t look very nice because all you can see if this big scar looking thing in the middle of his head and around it with scabs. Is there anything you can advise
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi i think u are suffering from scalp is due to excessive sweat the can be cured by atarax 25 mg at night.antibiotic twice daily .use of t-bact over the lesions can cure the condition.if no response use isotretinion 20mg alternate day for three weeks can decrease the sweating and inturn decreases the formation of folliculites
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor